# SDR SWAA2021102518079

- Difficulty date: September 15, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL FLAP TRACK 3 AT LT WING.  REMOVED CORRRUGATED PLATE IAW RSM 51-40-02, DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM AND MUST BE REPLACED.   PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND DAMAGE.  CRACK LENGHT: 0.400' INSTALLED NEW CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL FLAP TRACK 3 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2001 REV A.; [06] CERTIFIED STEP 5; [07] REPLACED CORRRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL FLAP TRACK 3 AT LT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9; RSM 51-40-02 AND DWG 115A2001 REV A.; [08] TASK CARD COMPLETED
